MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PAT COMP 32DIA; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PAT COMP 32DIA; PROSTHESIS, KNEE
Catalog Number 00597206532
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately nine years four months post implantation due to pain.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product: lps-flex option femoral e-r item# 00596401552 lot# 63246971.Option st tib plt size 3 item# 00598603701 lot# 63117093.Lps-flex fxd mld ef/3-4 09mm item# 00596403209 lot# 63094649.G2- united kingdom.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
ALL POLY PAT COMP 32DIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24208918
Report Number0002648920-2026-00014
Device Sequence Number5431250
Product Code JWH
UDI-Device Identifier00889024635388
UDI-Public(01)00889024635388(17)230930(10)63190434
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number00597206532
Device Lot Number63190434
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale